# SDR ASAA2025031756602

- Difficulty date: February 9, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A313110
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR 04R AND BETWEEN STA 727E AND STA 727B SRXR430X. GROUNDED - YES. CATEGORY "B" MINOR REPAIR ACCOMPLISHED ON FUSELAGE SKIN P/N 146A3101-14 AND 146A3131-10 BETWEEN STA 727C AND STA 727E. ON MIG-5 N/R SA042436 IAW EA800-53-28369 REV00 FOR AREAS 2 AND 4, REMOVED CORROSION AND CHECKED LIMITS OF 2 EA AREAS 1 AND 3BETWEEN STA 727B AND STA 727E, STRG 4R FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1 SRXR430X.
